# SDR MALA020683

- Difficulty date: December 15, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N502XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2307
- Engine: LF5071F
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Engine
- Part number: LF5071F
- Part serial: OFFLF07650
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING MSP ON FLIGHT #3625, CAPT FROM 502XJ CALLED MAINTENANCE CONTROL, WITH THE FOLLOWING INFORMATION.  #2 ENGINE N1 85.5, N2 93.2, EFT 608.  MAINTENANCE CONTROL HAD CREW MOVE POWER LEVER UP LOOKING FOR INCREASE IN THE TEMP WITH VERY LITTLE CHANGE IN N1. THEORY PROVED TO BE CORRECT.  AIR RETURN TO MSP WITHOUT FURTHER INCIDENT.  MAINTENANCE SUSPECTS BLEED BAND.  MAINTENANCE REPLACED #2 ENG P/N ON/OFF LF507-1F S/N ON PO7791 S/N OFF LF07650 IAW AML JC 7100-502.
